# SDR GTIA020380

- Difficulty date: March 16, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT LOWER CENTER WING CORRODED AT RIB NR 8, FROM MLG DOOR JAMB.  REMOVED CORROSION.  RIB SPLICE FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SECTION OF THE RIB SPLICE.  FABRICATED NEW SECTION OF RIB SPLICE AND REPAIR.  INSTALLED RIB SPLICE AND DOUBLER, STRAP.  (M)
